# SDR USAA960509

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 591016373
- Condition: Corroded
- Location: Fuselage
- Part time: 70,406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-3 CHECK, FOUND CORROSION IN BELTFRAME 1 INCH WIDEBY 2 INCH LONG AT BELTFRAME 996 AT LONGERON 18 LT. CUT OUT CORRODEDBELTFRAME, INSTALLED FILLER AND DOUBLERS 7075 T6 PER SRM 53-30 FIG 14 AND53-05 FIG 93.  CORROSION TASK NR C58-53300, CORROSION LEVEL 1.(M)
